Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can loose bowel movement affect the functioning of birth control pills ?

I am 5 5, 165, 26 year old. I was wondering if my birth control s effectiveness would be decreased if I had a loose bowel movement one hour after taking my pill?
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  1015
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM.
Loose motion will not reduce the effect of birth control pill.
If you have vomiting accompanying loose stools,then it is possible that the pill may be vomited out before it's absorption, resulting in increased possibility of becoming pregnant.
At least half an hour should pass between ingestion of pill and vomiting, otherwise the chance of pill being vomited out is very high.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor